Advertisement

MAXIMAL CLOSED SUBROOT SYSTEMS OF REAL AFFINE ROOT SYSTEMS

  • KRISHANU ROY
  • R. VENKATESHEmail author
Article
  • 6 Downloads

Abstract

We completely classify and give explicit descriptions of all maximal closed subroot systems of real affine root systems. As an application, we describe a procedure to get the classification of all regular subalgebras of affine Kac–Moody algebras in terms of their root systems.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

References

  1. [1]
    A. Borel, J. De Siebenthal, Les sous-groupes fermés de rang maximum des groupes de Lie clos, Comment. Math. Helv. 23 (1949), 200–221.MathSciNetCrossRefGoogle Scholar
  2. [2]
    N. Bourbaki, Éléments de Mathématique. Fasc. XXXIV. Groupes et Algèbres de Lie. Chap. IV: Groupes de Coxeter et Systèmes de Tits. Chap. V: Groupes Engendrés par des Réflexions. Chap. VI: Systèmes de Racines, No. 1337, Actualités Scientifiques et Industrielles, Hermann, Paris, 1968.Google Scholar
  3. [3]
    L. Carbone, K.N. Raghavan, B. Ransingh, K. Roy, S. Viswanath, π-systems of symmetrizable KacMoody algebras, in preparation.Google Scholar
  4. [4]
    R. W. Carter, Lie Algebras of Finite and Affine Type, Cambridge Studies in Advanced Mathematics, Vol. 96, Cambridge University Press, Cambridge, 2005.Google Scholar
  5. [5]
    M. J. Dyer, G. I. Lehrer, Reflection subgroups of finite and affine Weyl groups, Trans. Amer. Math. Soc. 363 (2011), no. 11, 5971–6005.MathSciNetCrossRefGoogle Scholar
  6. [6]
    M. J. Dyer, G. I. Lehrer, Root subsystems of loop extensions, Transform. Groups 16 (2011), no. 3, 767–781.MathSciNetCrossRefGoogle Scholar
  7. [7]
    Е. Б. Дынкин, Регулярные полупростые подалгебры полупростых алгебр Ли, ДАН ССР LXXIII (1950), no. 5, 877–880. [E. B. Dynkin, Regular semisimple subalgebras of semisimple Lie algebras, Doklady Akad. Nauk SSSR (N.S.) 73 (1950), 877–880 (Russian)].Google Scholar
  8. [8]
    A. Felikson, A. Retakh, P. Tumarkin, Regular subalgebras of affine KacMoody algebras, J. Phys. A 41 (2008), no. 36, 365204.MathSciNetCrossRefGoogle Scholar
  9. [9]
    J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Graduate Texts in Mathematics, Vol. 9, Springer-Verlag, New York, 1978.Google Scholar
  10. [10]
    V. G. Kac, Infinite-dimensional Lie Algebras, Cambridge University Press, Cambridge, 1990.CrossRefGoogle Scholar
  11. [11]
    R. Kane, Reflection Groups and Invariant Theory, CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC, Vol. 5, Springer-Verlag, New York, 2001.Google Scholar
  12. [12]
    D. Kus, R. Venkatesh, Borelde Siebenthal theory for affine reection systems, arXiv:1807.03536 (2018).Google Scholar
  13. [13]
    I. G. Macdonald, Affine root systems and Dedekind’s η-function, Invent. Math. 15 (1972), 91–143.MathSciNetCrossRefGoogle Scholar
  14. [14]
    J. Morita, Certain rank two subsystems of KacMoody root systems, in: Infinite-dimensional Lie Algebras and Groups (Luminy–Marseille, 1988), Adv. Ser. Math. Phys., Vol. 7, World Sci. Publ., Teaneck, NJ, 1989, pp. 52–56.Google Scholar
  15. [15]
    S. Naito, On regular subalgebras of KacMoody algebras and their associated invariant forms. Symmetrizable case, J. Math. Soc. Japan 44 (1992), no. 2, 157–177.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Homi Bhaba National InstituteMumbai, The Institute of Mathematical SciencesChennaiIndia
  2. 2.Department of MathematicsIndian Institute of ScienceBangaloreIndia

Personalised recommendations